# SDR 97UAL900223

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Engine: Ge CFM56*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr 1 Tr Unit
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE THRUST REVERSER WOULD NOT DEPLOY UPON LANDING.  RESET SYNC LOCK CIRCUIT BREAKER.  OPS CHECK GOOD.
